# SDR AALA20110121TUL12

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 40,908 hours, 5,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 21G EMERGENCY LIGHT MISSING LENS.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 21G.  OPS CHECK NORMAL.
